advertisement
Question
Posted by: Lankie | 2008-11-12

Bleeding inbetween periods

Can you please help. i had the instument in and it was removed 16/10. the docter said i had to wait until my period finished and then start drinking the pill. so i did. i am now 13 days back on the pill, but what i want to know is a weak after i started drinking the pill and after having intercourse, i was bleeding the whole day, and today i am bleeding again without having intercourse. i was also told that i am insulin resistance. i am also drinking meds for that. can you please tell me if this is ok. thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not sure what instrument you mean and what pills you are taking. Do you mean the birth control pill?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement